MathSciNet Relay Station
MathSciNet bibliographic data
MR412834 (54 #955) 46L20 (46B05 47B05)
Retherford, J. R. Applications of Banach ideals of operators. Bull. Amer. Math. Soc. 81 (1975), no. 6, 978–1012.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement